# SDR SWAA2013052016202

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 70,261 hours, 66,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65C3046123H
- Part serial: 804
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD KRUEGER FLAP OUTBD STIFFENER RIB CRACKED.  R & R RIB IAW AMM.
